Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rund forms over real algebraic function fields in one variable


Author: Richard Elman
Journal: Proc. Amer. Math. Soc. 41 (1973), 431-436
MSC: Primary 10C05; Secondary 12A90
MathSciNet review: 0323718
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The isometry types of rund quadratic forms over an arbitrary real algebraic function field in one variable are completely determined.


References [Enhancements On Off] (What's this?)

  • [1] Jón Kristinn Arason and Albrecht Pfister, Beweis des Krullschen Durchschnittsatzes für den Wittring, Invent. Math. 12 (1971), 173–176 (German). MR 0294251
  • [2] R. Elman, Pfister forms and $ K$-theory of fields, Thesis, University of California, Berkeley, Calif., 1972.
  • [3] Richard Elman and Tsit Yuen Lam, Quadratic forms and the 𝑢-invariant. I, Math. Z. 131 (1973), 283–304. MR 0323716
  • [4] J. S. Hsia and Robert P. Johnson, Round and group quadratic forms over global fields, J. Number Theory 5 (1973), 356–366. The arithmetical theory of quadratic forms, I (Proc. Conf., Louisiana State Univ., Baton Rouge, La., 1972; dedicated to Louis Joel Mordell). MR 0323717
  • [5] -, Round and Pfister forms over $ R(t)$ (preprint).
  • [6] Winfried Scharlau, Quadratic forms, Queen’s Papers in Pure and Applied Mathematics, No. 22, Queen’s University, Kingston, Ont., 1969. MR 0269679

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10C05, 12A90

Retrieve articles in all journals with MSC: 10C05, 12A90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0323718-1
Keywords: Quadratic forms, rund forms, Pfister forms, Witt ring
Article copyright: © Copyright 1973 American Mathematical Society